# SDR SWAA2018041221151

- Difficulty date: April 2, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,955 hours, 24,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL FLOOR SUPPORT FITTING CRACKED AT BS 947, LBL 11.  R&R FITTING IAW SRM.
